RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gibbs, H M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:26
Abstract pages:150
Full texts:79
References:37

http://www.mathnet.ru/eng/person101630
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2003
1. A. V. Mintsev, L. V. Butov, C. Ell, S. Mosor, G. Khitrova, H. M. Gibbs, “Erratum: Polariton dispersion of periodic quantum well structures (Pis'ma Zh. Eksp. Teor. Fiz. 76, 739 (2002) [JETP Lett. 76, 637 (2002)])”, Pis'ma v Zh. Èksper. Teoret. Fiz., 77:2 (2003),  125–1  mathnet
2002
2. A. V. Mintsev, L. V. Butov, C. Ell, S. Mosor, G. Khitrova, H. M. Gibbs, “Polariton dispersion of periodic quantum well structures”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:10 (2002),  742–745  mathnet; JETP Letters, 76:10 (2002), 637–640  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021